Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Polynomial diffeomorphisms of $ {\bf C}\sp 2$. II. Stable manifolds and recurrence


Authors: Eric Bedford and John Smillie
Journal: J. Amer. Math. Soc. 4 (1991), 657-679
MSC: Primary 32H50; Secondary 32C30, 54H20, 58F23
DOI: https://doi.org/10.1090/S0894-0347-1991-1115786-3
MathSciNet review: 1115786
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BBD] D. Barret, E. Bedford, and J. Dadok, $ {T^n}$-actions on holomorphically separable complex manifolds, Math. Z. 202 (1989), 65-82. MR 1007740 (90k:32003)
  • [B] E. Bedford, On the automorphism group of a Stein manifold, Math. Ann. 266 (1983), 215-227. MR 724738 (85h:32049)
  • [BS1] E. Bedford and J. Smillie, Polynomial diffeomorphisms of $ {{\mathbf{C}}^2}$ : currents, equilibrium measure and hyperbolicity, Invent. Math. 103 (1991), 69-99. MR 1079840 (92a:32035)
  • [BS2] -, Fatou-Bieberbach domains arising from polynomial automorphisms, Indiana U. Math. J. 40 (1991), 789-792. MR 1119197 (92k:32044)
  • [Bi] B. Bielefeld, Conformal dynamics problem list, SUNY Stony Brook Institute for Mathematical Sciences, preprint, 1990.
  • [FM] S. Friedland and J. Milnor, Dynamical properties of plane polynomial automorphisms, Ergodic Theory Dynamical Systems 9 (1989), 67-99. MR 991490 (90f:58163)
  • [H] M. Herman, Recent results and some open questions on Siegel's linearization theorem of germs of complex analytic diffeomorphisms of $ {{\mathbf{C}}^n}$ near a fixed point, VIIIth International Congress on Mathematical Physics (Marseille, 1986), World Scientific Publ. Singapore, 1987, pp. 138-184.
  • [Ho] L. Hörmander, An introduction to complex analysis in several variables, North-Holland, 1973. MR 1045639 (91a:32001)
  • [HO] J. H. Hubbard and R. Oberste-Vorth, Hénon mappings in the complex domain, in preparation.
  • [K] A. Katok, Nonuniform hyperbolicity and structure of smooth dynamical systems, Proc. Internat. Congr. Math., Warsaw, 1983. MR 804774 (87h:58173)
  • [N] S. Newhouse, The creation of non-trivial recurrence in the dynamics of diffeomorphisms, Les Houches session XXXVI, Chaotic Behavior of Deterministic Systems (G. Iooss et al., eds.), North-Holland, 1983, pp. 381-442. MR 724468 (85d:58047)
  • [RR] J.-P. Rosay and W. Rudin, Holomorphic maps from $ {{\mathbf{C}}^n}$ to $ {{\mathbf{C}}^n}$, Trans. Amer. Math. Soc. 310 (1988), 47-86. MR 929658 (89d:32058)
  • [S] J. Smillie, The entropy of polynomial diffeomorphisms of $ {{\mathbf{C}}^2}$, Ergodic Theory Dynamical Systems (to appear). MR 1091429 (92b:58131)
  • [Z] E. Zehnder, A simple proof of a generalization of a Theorem by C. L. Siegel, Geometry and Topology (J. Palis and M. do Carmo, eds.), Lecture Notes in Math., vol. 597, Springer-Verlag, New York, 1977, pp. 855-866. MR 0461575 (57:1560)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32H50, 32C30, 54H20, 58F23

Retrieve articles in all journals with MSC: 32H50, 32C30, 54H20, 58F23


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1115786-3
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society